# SDR CA090619012

- Difficulty date: June 14, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,659 hours
- Engine: Garrtt TPE3311U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 394423091
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON DESCENT INTO AIRPORT, ACFT LOST PWR ON RT ENG AND FLIGHT CREW SHUT DOWN AND FEATHERED ENGINE.  MX WAS CONTACTED AFTER LANDING WITHOUT INCIDENT.  MX TROUBLESHOOTING WAS CARRIED OUT, FOUND THE FUEL SHUTOFF NOT OPERATING CORRECTLY.  FUEL SHUTOFF WAS REPLACED AND ACFT RETURNED TO SERVICE.
